# SDR AWXA200301338

- Difficulty date: October 23, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK A 1 INCH CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 380, STR 25 LT.  MAINTENANCE REMOVED AND REPLACED STRINGER TIE CLIP AT BS 380, STR 25 LT IAW B737-300 SRM 51-30-02, PG 2-3, & 8-10.
